Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 1896154, 8 pages
http://dx.doi.org/10.1155/2016/1896154
Research Article

Certain Geometric Properties of Normalized Wright Functions

1Department of Mathematics, Government College University Faisalabad, Faisalabad, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Wah Cantt, Pakistan

Received 15 October 2016; Accepted 4 December 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Mohsan Raza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Theory of Hp Spaces, vol. 38 of A series of Monographs and Textbooks in Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1970. View at MathSciNet
  2. O. Altintaş, O. Őzkan, and H. M. Srivastava, “Neighborhoods of a class of analytic functions with negative coefficients,” Applied Mathematics Letters, vol. 13, no. 3, pp. 63–67, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. Silverman, “Univalent functions with negative coefficients,” Proceedings of the American Mathematical Society, vol. 51, pp. 109–116, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Á. Baricz, “Bessel transforms and Hardy space of generalized Bessel functions,” Mathematica, vol. 48, no. 2, pp. 127–136, 2006. View at Google Scholar · View at MathSciNet
  5. J. K. Prajapat, “Certain geometric properties of the Wright function,” Integral Transforms and Special Functions, vol. 26, no. 3, pp. 203–212, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. E. M. Wright, “On the coefficients of power series having exponential singularities,” Journal London Mathematical Society, vol. 8, pp. 71–79, 1933. View at Google Scholar
  7. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  8. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, New York, NY, USA, 1993. View at MathSciNet
  9. R. Gorenflo, Y. Luchko, and F. Mainardi, “Analytical properties and applications of the Wright function,” Fractional Calculus & Applied Analysis, vol. 2, no. 4, pp. 383–414, 1999. View at Google Scholar · View at MathSciNet
  10. S. S. Miller and P. T. Mocanu, “Univalence of Gaussian and confluent hypergeometric functions,” Proceedings of the American Mathematical Society, vol. 110, no. 2, pp. 333–342, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Ruscheweyh and V. Singh, “On the order of starlikeness of hypergeometric functions,” Journal of Mathematical Analysis and Applications, vol. 113, no. 1, pp. 1–11, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. Á. Baricz, Generalized Bessel Functions of the First Kind, vol. 1994 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Baricz, “Geometric properties of generalized Bessel functions,” Publicationes Mathematicae Debrecen, vol. 73, no. 1-2, pp. 155–178, 2008. View at Google Scholar · View at MathSciNet
  14. Á. Baricz and S. Ponnusamy, “Starlikeness and convexity of generalized Bessel functions,” Integral Transforms and Special Functions. An International Journal, vol. 21, no. 9-10, pp. 641–653, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H. Orhan and N. Yagmur, “Geometric properties of generalized Struve functions,” Annals of the Alexandru Ioan Cuza University—Mathematics, 2014. View at Publisher · View at Google Scholar
  16. N. Yağmur and H. Orhan, “Partial sums of generalized Struve functions,” Miskolc Mathematical Notes, vol. 17, no. 1, pp. 657–670, 2016. View at Google Scholar
  17. S. Owa, M. Nunokawa, H. Saitoh, and H. M. Srivastava, “Close-to-convexity, starlikeness, and convexity of certain analytic functions,” Applied Mathematics Letters, vol. 15, no. 1, pp. 63–69, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. Ozaki, “On the theory of multivalent functions,” Science Reports of the Tokyo Bunrika Daigaku, vol. 2, pp. 167–188, 1935. View at Google Scholar
  19. J. Stankiewicz and Z. Stankiewicz, “Some applications of Hadamard convolutions in the theory of functions,” Annales Universitatis Mariae Curie-Sklodowska, vol. 40, pp. 251–265, 1986. View at Google Scholar
  20. S. Ponnusamy, “Inclusion theorems for convolution product of second order polylogarithms and functions with the derivative in a halfplane,” Rocky Mountain Journal of Mathematics, vol. 28, no. 2, pp. 695–733, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  21. P. J. Eenigenburg and F. R. Keogh, “The Hardy class of some univalent functions and their derivatives,” The Michigan Mathematical Journal, vol. 17, pp. 335–346, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Ponnusamy and M. Vuorinen, “Univalence and convexity properties for confluent hypergeometric functions,” Complex Variables, Theory and Application, vol. 36, no. 1, pp. 73–97, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. Ponnusamy and M. Vuorinen, “Univalence and convexity properties for Gaussian hypergeometric functions,” Rocky Mountain Journal of Mathematics, vol. 31, no. 1, pp. 327–353, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  24. S. Ponnusamy, “The Hardy spaces of hypergeometric functions,” Complex Variables, Theory and Application, vol. 29, no. 1, pp. 83–96, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  25. N. Yagmur and H. Orhan, “Hardy space of generalized Struve functions,” Complex Variables and Elliptic Equations, vol. 59, no. 7, pp. 929–936, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. N. Yagmur, “Hardy space of Lommel functions,” Bulletin of the Korean Mathematical Society, vol. 52, no. 3, pp. 1035–1046, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. J. H. Choi, Y. C. Kim, and H. M. Srivastava, “Convex and starlike generalized hypergeometric functions associated with the Hardy spaces,” Complex Variables, vol. 31, pp. 345–355, 1996. View at Google Scholar
  28. Y. C. Kim and H. M. Srivastava, “The Hardy space for a certain subclass of Bazilevič functions,” Applied Mathematics and Computation, vol. 183, no. 2, pp. 1201–1207, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. Y. C. Kim, K. S. Lee, and H. M. Srivastava, “Certain classes of integral operators associated with the Hardy space of analytic functions,” Complex Variables, Theory and Application, vol. 20, no. 1–4, pp. 1–12, 1992. View at Google Scholar · View at MathSciNet
  30. G. Miclãus, “The Libera generalized integral operator and Hardy spaces,” Mathematical Notes. A Publication of the University of Miskolc, vol. 4, no. 1, pp. 39–43, 2003. View at Google Scholar · View at MathSciNet